# SDR AALA202504219229

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 29,710 hours, 11,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT SEAT 1C IS INOPERATIVE. MAINTENANCE FOUND PUSHED BACK CONTACT UNDER SEAT 1C. MAINTENANCE RETERMINATED CONTACT FOR CABLE ASSEMBLY 803WL1 AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
